Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Further results on expansive mappings


Author: Richard K. Williams
Journal: Proc. Amer. Math. Soc. 58 (1976), 284-288
MSC: Primary 54H20
MathSciNet review: 0436103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, several theorems are proved concerning the concepts of expansiveness and asymptoticity from topological dynamics. The results are derived using the techniques the author developed in a previous paper in this journal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0436103-1
Keywords: Expansive function, expansive mapping, expansive homeomorphism, orbit, iterates, asymptotic points
Article copyright: © Copyright 1976 American Mathematical Society